Publications-Periodical Articles

Article View/Open

Publication Export

Google ScholarTM

NCCU Library

Citation Infomation

Related Publications in TAIR

題名 PH/PH/1 Queueing Models in Mathematica for Performance Evaluation
作者 陸行
Hsing Luh
Zheng-Zhong Xu
貢獻者 應數系
關鍵詞 Queueing theory;Phase-type distribution;Matrix-geometric solution
日期 2005
上傳時間 5-Aug-2014 17:03:59 (UTC+8)
摘要 A review of queueing applications indicates that many researchers have intelligently adapted its theoretical results to develop an easy and effective analytical tool that can be applied to manufacturing system planning. In particular, the PH/PH/1 distribution has been studied extensively for GI/G/1 queue models. We present Mathematica programs that calculate algebraically the probability distribution of the system states from the Matrix-Geometric solution procedures of a PH/PH/1 queue with first-come first-served discipline. The advantage in using Mathematica packages (1996) for solving a general queueing problem is also described.
關聯 International Journal of Operations Research,2(2),81-88
資料來源 http://www.orstw.org.tw/ijor/6_volume2_no2.html
資料類型 article
dc.contributor 應數系en_US
dc.creator (作者) 陸行zh_TW
dc.creator (作者) Hsing Luhen_US
dc.creator (作者) Zheng-Zhong Xuen_US
dc.date (日期) 2005en_US
dc.date.accessioned 5-Aug-2014 17:03:59 (UTC+8)-
dc.date.available 5-Aug-2014 17:03:59 (UTC+8)-
dc.date.issued (上傳時間) 5-Aug-2014 17:03:59 (UTC+8)-
dc.identifier.uri (URI) https://ah.lib.nccu.edu.tw/item?item_id=76562-
dc.description.abstract (摘要) A review of queueing applications indicates that many researchers have intelligently adapted its theoretical results to develop an easy and effective analytical tool that can be applied to manufacturing system planning. In particular, the PH/PH/1 distribution has been studied extensively for GI/G/1 queue models. We present Mathematica programs that calculate algebraically the probability distribution of the system states from the Matrix-Geometric solution procedures of a PH/PH/1 queue with first-come first-served discipline. The advantage in using Mathematica packages (1996) for solving a general queueing problem is also described.en_US
dc.language.iso en_US-
dc.relation (關聯) International Journal of Operations Research,2(2),81-88en_US
dc.source.uri (資料來源) http://www.orstw.org.tw/ijor/6_volume2_no2.htmlen_US
dc.subject (關鍵詞) Queueing theory;Phase-type distribution;Matrix-geometric solutionen_US
dc.title (題名) PH/PH/1 Queueing Models in Mathematica for Performance Evaluationen_US
dc.type (資料類型) articleen